PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On H-closed and U-closed functions

Filippo Cammaroto, Andrei Catalioto, Jack Porter

Abstract


In this article, we extend the work on H-closed functions started by Cammaroto, Fedorchuk and Porter in 1998. Also, U-closed functions are introduced and characterized in terms of filters and adherence. The hereditary and productivity properties are examined and developed for both H-closed and U-closed functions.

Quaestiones Mathematicae 35(2012), 181–194



http://dx.doi.org/10.2989/16073606.2012.696852
AJOL African Journals Online